MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse platform (sn: (b)(4)) was received at zoll (b)(4) for evaluation as per customer's request after the platform was dropped and the top cover was cracked during shift check.During the investigation, the platform failed the initial functional testing due to user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message displayed upon powering up.The root cause for the observed ua07 was due to a defective load cell module 2 as a result of damage sustained by user mishandling.During power-on-self-test, the load sensing system detected a weight or load imbalance between the two load cells.Load cell characterization results confirmed load cell module 2 over reported/defected.The load cell module 2 was replaced to remedy the occurrence of ua07 error message.During the visual inspection of the returned platform, the top cover was observed cracked at the lower corner on the patient's right-hand side of the autopulse platform.The root cause was due to user mishandling.The top cover was replaced to remedy the issue.Following service, the autopulse platform passed the final testing without any fault or error.Load cell characterization test was performed and confirmed both cell modules are functioning within the specification.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
The customer requested the autopulse platform (sn: (b)(4)) to be evaluated after the platform was dropped by the staff during shift check.Per customer, the top cover was cracked after the incident.During device evaluation, the autopulse platform failed initial functional testing due to user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key9856535
Report Number3010617000-2020-00288
Device Sequence Number3308281
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1